IJPAM: Volume 29, No. 4 (2006)

THE EQUIVARIANT TODD GENUS ON
HOMOGENEOUS SPACES

Scott J. Simmons
Department of Mathematics and Computer Science
Drury University
900, N. Benton Av., Springfield, MO 65802, USA
e-mail: ssimmons@drury.edu


Abstract.The purpose of this paper is to develop a representation theoretic method for evaluating certain topological invariants of homogeneous spaces. Our motivation is to exhibit the dependence of these invariants on the geometry of the manifold. Our method focuses on the relative geometry of the diagrams of the Lie groups defining the homogeneous manifold; specifically, the interplay between the geometry and topology in the presence of a $\spinc{}$ structure.

Received: June 7, 2006

AMS Subject Classification: 57T15, 19L47, 20G05

Key Words and Phrases: elliptic genera, homogeneous space, equivariant index

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 29
Issue: 4